RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2013, Volume 5, Issue 1, Pages 69–75 (Mi vyurm51)  

This article is cited in 4 scientific papers (total in 4 papers)

Mathematics

Inverse problem for nonlinear integral differential equation with hyperbolic operator of a high degree

T. K. Yuldashev

Siberian state aerospace university, Krasnoyarsk

Abstract: ln this paper a method of studying an inverse problem for nonlinear integral differential equations with hyperbolic operator of arbitrary natural degree is given. The theorem on the existence and unique­ness of the solution of this problem is proved.

Keywords: inverse problem, nonlinear equation, hyperbolic operator of a high degree, method of characteristics, the existence and uniqueness of the solution.

Full text: PDF file (463 kB)
References: PDF file   HTML file
UDC: 517.95
Received: 22.10.2012

Citation: T. K. Yuldashev, “Inverse problem for nonlinear integral differential equation with hyperbolic operator of a high degree”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 5:1 (2013), 69–75

Citation in format AMSBIB
\Bibitem{Yul13}
\by T.~K.~Yuldashev
\paper Inverse problem for nonlinear integral differential equation with hyperbolic operator of a high degree
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2013
\vol 5
\issue 1
\pages 69--75
\mathnet{http://mi.mathnet.ru/vyurm51}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm51
  • http://mi.mathnet.ru/eng/vyurm/v5/i1/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. K. Yuldashev, “Dvoinaya obratnaya zadacha dlya integro-differentsialnogo uravneniya Fredgolma ellipticheskogo tipa”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(35) (2014), 39–49  mathnet  crossref  zmath
    2. T. K. Yuldashev, “Obratnaya zadacha dlya odnogo nelineinogo uravneniya v chastnykh proizvodnykh vosmogo poryadka”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:1 (2015), 136–154  mathnet  crossref  zmath  elib
    3. T. K. Yuldashev, “Obratnaya zadacha dlya nelineinogo integro-differentsialnogo uravneniya Fredgolma chetvertogo poryadka s vyrozhdennym yadrom”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:4 (2015), 736–749  mathnet  crossref  zmath  elib
    4. T. K. Yuldashev, “Nelineinoe integro-differentsialnoe uravnenie psevdoparabolicheskogo tipa s nelokalnym integralnym usloviem”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2016, no. 1(32), 11–23  mathnet  crossref
  • Number of views:
    This page:113
    Full text:48
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019